# SDR DALA2017010600198

- Difficulty date: January 2, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 74,797 hours, 56,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 503-522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED AREAS BETWEEN BS 503 - 522, LONGERONS 29R AND 29L.   COMPLIED WITH ER/A 553916.
